On the solution of a mixed boundary problem
Doklady Akademii Nauk, Tome 196 (1971) no. 1, pp. 57-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_1_a14,
author = {A. G. Terent'ev},
title = {On the solution of a mixed boundary problem},
journal = {Doklady Akademii Nauk},
pages = {57--60},
year = {1971},
volume = {196},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_1_a14/}
}
A. G. Terent'ev. On the solution of a mixed boundary problem. Doklady Akademii Nauk, Tome 196 (1971) no. 1, pp. 57-60. http://geodesic.mathdoc.fr/item/DAN_1971_196_1_a14/